RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ramazanov, Abdul-Rashid Kekhrimanovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:1833
Abstract pages:3378
Full texts:1128
References:546
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)

http://www.mathnet.ru/eng/person18262
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214005

Publications in Math-Net.Ru
2020
1. A.-R. K. Ramazanov, A.-K. K. Ramazanov, V. G. Magomedova, “On the Gibbs phenomenon for rational spline functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:2 (2020),  238–251  mathnet  elib
2019
2. V. G. Magomedova, A.-R. K. Ramazanov, “О приближенном решении дифференциальных уравнений с помощью рациональных сплайн-функций”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019),  579–586  mathnet  elib
2018
3. A.-R. K. Ramazanov, V. G. Magomedova, “Unconditionally Convergent Rational Interpolation Splines”, Mat. Zametki, 103:4 (2018),  592–603  mathnet  elib; Math. Notes, 103:4 (2018), 635–644  isi  scopus
4. A.-R. K. Ramazanov, V. G. Magomedova, “Coconvex interpolation by splines with three-point rational interpolants”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  164–175  mathnet  elib
2017
5. A.-R. K. Ramazanov, V. G. Magomedova, “On conditions for the convexity of splines with respect to three-point rational interpolants”, Daghestan Electronic Mathematical Reports, 2017, 8,  1–6  mathnet
6. A.-R. K. Ramazanov, V. G. Magomedova, “Splines for three-point rational interpolants with autonomous poles”, Daghestan Electronic Mathematical Reports, 2017, 7,  16–28  mathnet
7. A.-R. K. Ramazanov, V. G. Magomedova, “Convergence bounds for splines for three-point rational interpolants of continuous and continuously differentiable functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  224–233  mathnet  elib
2016
8. A.-R. K. Ramazanov, V. G. Magomedova, “On best approximations of continuously differentiable functions by splines with respect to two-point rational interpolants”, Daghestan Electronic Mathematical Reports, 2016, 5,  49–55  mathnet  elib
9. A.-R. K. Ramazanov, V. G. Magomedova, “Splines for four-point rational interpolants”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  233–246  mathnet  mathscinet  elib
2015
10. A.-R. K. Ramazanov, V. G. Magomedova, “Splines on rational interpolants”, Daghestan Electronic Mathematical Reports, 2015, 4,  21–30  mathnet  elib
2014
11. A.-R. K. Ramazanov, “Estimate of polynomial approximations of bounded functions with weight”, Daghestan Electronic Mathematical Reports, 2014, 2,  38–44  mathnet  elib
2007
12. G. S. Ragimkhanova, A.-R. K. Ramazanov, “Interpolation chain fraction and two extremal problems on rational approximations to $|x|$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  35–45  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:2 (2007), 33–43
2005
13. A. K. Ramazanov, “Characterization of the best polynomial approximation with a sign-sensitive weight to a continuous function”, Mat. Sb., 196:3 (2005),  89–118  mathnet  mathscinet  zmath  elib; Sb. Math., 196:3 (2005), 395–422  isi  scopus
2004
14. A. K. Ramazanov, “Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component”, Mat. Zametki, 75:4 (2004),  608–613  mathnet  mathscinet  zmath; Math. Notes, 75:4 (2004), 568–573  isi
2002
15. A.-R. K. Ramazanov, “On the Structure of Spaces of Polyanalytic Functions”, Mat. Zametki, 72:5 (2002),  750–764  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 692–704  isi  scopus
1999
16. A. K. Ramazanov, “Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations”, Mat. Zametki, 66:5 (1999),  741–759  mathnet  mathscinet  zmath; Math. Notes, 66:5 (1999), 613–627  isi
1998
17. A.-R. K. Ramazanov, “Sign-sensitive approximations of bounded functions by polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 5,  53–58  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:5 (1998), 51–56
1996
18. A. K. Ramazanov, “Rational approximation with sign-sensitive weight”, Mat. Zametki, 60:5 (1996),  715–725  mathnet  mathscinet  zmath; Math. Notes, 60:5 (1996), 536–543  isi
19. A. K. Ramazanov, “Polynomials orthogonal with sign-sensitive weight”, Mat. Zametki, 59:5 (1996),  737–752  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 531–542  isi
1995
20. N. S. Vyacheslavov, A. K. Ramazanov, “Interpolation properties of rational functions of best mean square approximation on a circle and in a disk”, Mat. Zametki, 57:2 (1995),  228–239  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 158–166  isi
1993
21. A.-R. K. Ramazanov, “Rational approximation of functions with finite variation in the Orlicz metric”, Mat. Zametki, 54:2 (1993),  63–78  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 811–820  isi
22. N. S. Vyacheslavov, A. K. Ramazanov, “On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$”, Mat. Zametki, 53:2 (1993),  37–45  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 139–145  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020